Abstract and Applied Analysis

Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces

Erdal Karapınar

Full-text: Open access

Abstract

Some results of (Ćirić, 1974) on a nonunique fixed point theorem on the class of metric spaces are extended to the class of cone metric spaces. Namely, nonunique fixed point theorem is proved in orbitally T complete cone metric spaces under the assumption that the cone is strongly minihedral. Regarding the scalar weight of cone metric, we are able to remove the assumption of strongly minihedral.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 123094, 14 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620723

Digital Object Identifier
doi:10.1155/2010/123094

Mathematical Reviews number (MathSciNet)
MR2652392

Zentralblatt MATH identifier
1194.54064

Citation

Karapınar, Erdal. Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces. Abstr. Appl. Anal. 2010 (2010), Article ID 123094, 14 pages. doi:10.1155/2010/123094. https://projecteuclid.org/euclid.aaa/1288620723


Export citation